# SDR UPS06M46862

- Difficulty date: May 12, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT OBSERVERS 02 MASK IN FLT DECK WILL NOT TEST.  ADJUSTED PLUNGER ACTUATOR AND INSTALLED MASK PER AMM 35-13-01, OPS OK.
